# SDR A6WA201240189

- Difficulty date: February 8, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 21,353 hours, 21,378 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 6420002
- Condition: Failed
- Location: Anti Ice Sys
- Part time: 14,721 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED LEFT WING ANTI ICE CAUTION MESSAGE IN FLT.   COMPLIED WITH QRH, MESSAGE REMAINED.    FOUND OVERHEAD PANEL HEAT SWITCH WITH HIGH RESISTANCE THRU CONTACTS, R & R SWITCH IAW CMM 30-12-21.   OPS CHECKED GOOD.
